# SDR CA011101001

- Difficulty date: October 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Mount
- Part number: 601350061
- Condition: Cracked
- Location: Engine
- Part time: 17,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK ON ENGINE SUPPORT BEAM WHILE PERFORMING SB A601R-53-059. FOUND CRACKS ON UPPER WEB AT LBL 8 FROM THE FASTENER TO THE AFT EDGE. RBL 8 (1.5 INCHES LONG) AND LOWER WEB EXTENDING FROM EACH ACCESS PANELS CUTOUTS R/H INBOARD FORWARD RADIUS 0.25 INCHES LONG. LT INBOARD FORWARD RADIUS 1.75 INCHES LONG.
